American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11B37) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 52 found      Go to page: 1 2

[1] Heng Huat Chan and Yoshio Tanigawa. A generalization of a Brafman-Bailey type identity. Proc. Amer. Math. Soc. 143 (2015) 185-195.
Abstract, references, and article information   
View Article: PDF

[2] Jonas Kibelbek. On Atkin and Swinnerton-Dyer congruences for noncongruence modular forms. Proc. Amer. Math. Soc. 142 (2014) 4029-4038.
Abstract, references, and article information   
View Article: PDF

[3] A. I. Aptekarev, J. S. Dehesa, P. Sánchez-Moreno and D. N. Tulyakov. Asymptotics of $L_p$-norms of Hermite polynomials and R\'{e}nyi entropy of Rydberg oscillator states. Contemporary Mathematics 578 (2012) 19-29.
Book volume table of contents   
View Article: PDF

[4] William Y. C. Chen and Ernest X. W. Xia. The 2-log-convexity of the Apéry Numbers. Proc. Amer. Math. Soc. 139 (2011) 391-400. MR 2736323.
Abstract, references, and article information   
View Article: PDF

[5] Tewodros Amdeberhan, Luis A. Medina and Victor H. Moll. Asymptotic valuations of sequences satisfying first order recurrences. Proc. Amer. Math. Soc. 137 (2009) 885-890. MR 2457427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Arturas Dubickas. On the limit points of $(a_n\xi )_{n=1}^{\infty }$ mod $1$ for slowly increasing integer sequences $(a_n)_{n=1}^{\infty }$. Proc. Amer. Math. Soc. 137 (2009) 449-456. MR 2448563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. N. W. Hone. Sigma function solution of the initial value problem for Somos 5 sequences. Trans. Amer. Math. Soc. 359 (2007) 5019-5034. MR 2320658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Christopher J. Hillar and Lionel Levine. Polynomial recurrences and cyclic resultants. Proc. Amer. Math. Soc. 135 (2007) 1607-1618. MR 2286068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Curtis Greene and Herbert S. Wilf. Closed form summation of $C$-finite sequences. Trans. Amer. Math. Soc. 359 (2007) 1161-1189. MR 2262846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Yi Jin. On efficient computation and asymptotic sharpness of Kalantari's bounds for zeros of polynomials. Math. Comp. 75 (2006) 1905-1912. MR 2240641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Zhi-Wei Sun. Binomial coefficients and quadratic fields. Proc. Amer. Math. Soc. 134 (2006) 2213-2222. MR 2213693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Christophe Doche. Even moments of generalized Rudin--Shapiro polynomials. Math. Comp. 74 (2005) 1923-1935. MR 2164103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Michael A. Bennett. Powers in recurrence sequences: Pell equations. Trans. Amer. Math. Soc. 357 (2005) 1675-1691. MR 2115381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Igor E. Shparlinski. Bounds of Gauss sums in finite fields. Proc. Amer. Math. Soc. 132 (2004) 2817-2824. MR 2063098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Pseudo-random number generators. Math. Surveys Monogr. 104 (2003) 211-230.
Book volume table of contents   
View Article: PDF

[16] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Elliptic divisibility sequences. Math. Surveys Monogr. 104 (2003) 163-175.
Book volume table of contents   
View Article: PDF

[17] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Finite fields and algebraic number fields. Math. Surveys Monogr. 104 (2003) 191-209.
Book volume table of contents   
View Article: PDF

[18] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Distribution in finite fields and residue rings. Math. Surveys Monogr. 104 (2003) 117-125.
Book volume table of contents   
View Article: PDF

[19] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Sequences arising in graph theory and dynamics. Math. Surveys Monogr. 104 (2003) 177-190.
Book volume table of contents   
View Article: PDF

[20] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Periodicity. Math. Surveys Monogr. 104 (2003) 45-63.
Book volume table of contents   
View Article: PDF

[21] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Definitions and techniques. Math. Surveys Monogr. 104 (2003) 1-23.
Book volume table of contents   
View Article: PDF

[22] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Zeros, multiplicity and growth. Math. Surveys Monogr. 104 (2003) 25-43.
Book volume table of contents   
View Article: PDF

[23] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Computer science and coding theory. Math. Surveys Monogr. 104 (2003) 231-254.
Book volume table of contents   
View Article: PDF

[24] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Recurrence Sequences. Math. Surveys Monogr. 104 (2003) MR MR1990179.
Book volume table of contents   

[25] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Character sums and solutions of congruences. Math. Surveys Monogr. 104 (2003) 75-91.
Book volume table of contents   
View Article: PDF

[26] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Applications to other sequences. Math. Surveys Monogr. 104 (2003) 139-161.
Book volume table of contents   
View Article: PDF

[27] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Operations on power series and linear recurrence sequences. Math. Surveys Monogr. 104 (2003) 65-74.
Book volume table of contents   
View Article: PDF

[28] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Arithmetic structure of recurrence sequences. Math. Surveys Monogr. 104 (2003) 93-115.
Book volume table of contents   
View Article: PDF

[29] Graham Everest, Alf van der Poorten, Igor Shparlinski and Thomas Ward. Distribution modulo 1 and matrix exponential functions. Math. Surveys Monogr. 104 (2003) 127-138.
Book volume table of contents   
View Article: PDF

[30] Clemens Fuchs, Attila Petho and Robert F. Tichy. On the Diophantine equation $G_n(x)=G_m(P(x))$: Higher-order recurrences. Trans. Amer. Math. Soc. 355 (2003) 4657-4681. MR 1990766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 52 found      Go to page: 1 2